# SDR CA120917024

- Difficulty date: August 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A SCHEDULED FLIGHT AND ON CLIMBOUT, PASSING THROUGH 30,000 FT,  THE FLIGHT CREW REPORTED A LT BLEED DUCT WARNING MESSAGE AND THEN FOLLOWED BY THE LOSS OF CABIN PRESSURE CONTROL.  THE FLIGHT CREW DIVERTED AND LANDED UNEVENTFULLY WITHOUT DECLARING AN EMERGENCY.  THE FLIGHT CREW REPORTED THAT THE CABIN ALT WARNING MESSAGE ANNUNCIATED DURING THE INCIDENT.
